Differential and Integral Equations

On a class of implicit evolution variational inequalities

Pierluigi Colli and Giuseppe Savaré

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The initial value problem is studied for a parabolic variational inequality where the constraints are imposed on the time derivative of the solution and with a nonlinear right hand side. The existence of a solution is established under rather general conditions on the nonlinearity, while uniqueness and regularity properties are deduced in a more restrictive setting. An approximation via finite differences in time is presented and convergence results along with error estimates are proved. Applications of the model problem are given in the framework of nonlinear partial differential equations and systems.

Article information

Source
Differential Integral Equations, Volume 8, Number 8 (1995), 2097-2124.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369056142

Mathematical Reviews number (MathSciNet)
MR1348967

Zentralblatt MATH identifier
0844.35058

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35K85: Linear parabolic unilateral problems and linear parabolic variational inequalities [See also 35R35, 49J40] 49J40: Variational methods including variational inequalities [See also 47J20]

Citation

Colli, Pierluigi; Savaré, Giuseppe. On a class of implicit evolution variational inequalities. Differential Integral Equations 8 (1995), no. 8, 2097--2124. https://projecteuclid.org/euclid.die/1369056142


Export citation